# SDR CAL950910

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Reservoir
- Part number: 69345111
- Condition: Leaking
- Location: Rain Repellent
- Stage of operation: CR
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

CLE - FLT 1219 - TOXIC FUMES WERE SMELLED IN COCKPIT & CABIN WHILE EN ROUTE FROM DTW TO EWR.  THE OXYGEN MASKS WERE DEPLOYED AND ACFT DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MX FOUND RAIN REPELLANT RESERVOIR LEAKING FLUID.  RAIN REPELLANT RESERVOIR WAS REMOVED AND REPLACED.  LEAK & OPERATIONAL CHECKS WERE GOOD.  IN ADDITION, RT ACM WAS REMOVED AND REPLACED DUE TO EVIDENCE OF OIL LEAKAGE.  AN INSP OF LT & RT COALESCER BAGS FOUND NO EVIDENCE OF CONTAMINATION, BUT RT BAG FOUND FROZEN DUE TO FAULTY 35 DEGREE TEMP CONTROLLER.  TEMP CONTROLLER REPLACED.  MX REPORTED ALL OXY MASKS HAD DEPLOYED.  EXPENDED OXY GENERATORS REPLACED & OXY MASKS STOWED IAW MM 35-22-31, PAGE 201.  (X)
